American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc. 142 (2014) 3343-3353.
Abstract, references, and article information   
View Article: PDF

[2] Marie Jameson and Robert P. Schneider. Combinatorial applications of M\"obius inversion. Proc. Amer. Math. Soc. 142 (2014) 2965-2971.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Berkovich and Keith Grizzell. A partition inequality involving products of two $q$-Pochhammer symbols. Contemporary Mathematics 627 (2014) 25-39.
Book volume table of contents   
View Article: PDF

[4] Nayandeep Deka Baruah and Kallol Nath. Some results on $3$-cores. Proc. Amer. Math. Soc. 142 (2014) 441-448.
Abstract, references, and article information   
View Article: PDF

[5] Kathrin Bringmann and Karl Mahlburg. Asymptotic inequalities for positive crank and rank moments. Trans. Amer. Math. Soc. 366 (2014) 1073-1094.
Abstract, references, and article information   
View Article: PDF

[6] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information   
View Article: PDF

[7] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[8] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[9] Kathrin Bringmann and Ben Kane. Multiplicative $q$-hypergeometric series arising from real quadratic fields. Trans. Amer. Math. Soc. 363 (2011) 2191-2209. MR 2746680.
Abstract, references, and article information   
View Article: PDF

[10] Kathy Qing Ji. The combinatorics of $k$-marked Durfee symbols. Trans. Amer. Math. Soc. 363 (2011) 987-1005. MR 2728593.
Abstract, references, and article information   
View Article: PDF

[11] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information   
View Article: PDF

[12] Jørn B. Olsson. Core partitions and block coverings. Proc. Amer. Math. Soc. 137 (2009) 2943-2951. MR 2506452.
Abstract, references, and article information   
View Article: PDF

[13] Kathrin Bringmann and Karl Mahlburg. Inequalities between ranks and cranks. Proc. Amer. Math. Soc. 137 (2009) 2567-2574. MR 2497467.
Abstract, references, and article information   
View Article: PDF

[14] Kathrin Bringmann. Asymptotics for rank partition functions. Trans. Amer. Math. Soc. 361 (2009) 3483-3500. MR 2491889.
Abstract, references, and article information   
View Article: PDF

[15] Drew Armstrong. Generalized noncrossing partitions and combinatorics of Coxeter groups. Memoirs of the AMS 202 (2009) MR 2561274.
Book volume table of contents   

[16] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information   
View Article: PDF

[17] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information   
View Article: PDF

[18] Brandt Kronholm. On congruence properties of $p(n,m)$. Proc. Amer. Math. Soc. 133 (2005) 2891-2895. MR 2159766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Igor Pak. Partition identities and geometric bijections. Proc. Amer. Math. Soc. 132 (2004) 3457-3462. MR 2084064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michel Lassalle. Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004) 3455-3476. MR 2055741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alexander E. Holroyd, Thomas M. Liggett and Dan Romik. Integrals, partitions, and cellular automata. Trans. Amer. Math. Soc. 356 (2004) 3349-3368. MR 2052953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sylvie Corteel and Jeremy Lovejoy. Overpartitions. Trans. Amer. Math. Soc. 356 (2004) 1623-1635. MR 2034322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ae Ja Yee. A combinatorial proof of Andrews' partition functions related to Schur's partition theorem. Proc. Amer. Math. Soc. 130 (2002) 2229-2235. MR 1896402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Melvyn B. Nathanson. Partitions with parts in a finite set. Proc. Amer. Math. Soc. 128 (2000) 1269-1273. MR 1705753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Don Rawlings. A probabilistic approach to some of Euler's number theoretic identities. Trans. Amer. Math. Soc. 350 (1998) 2939-2951. MR 1422618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3